Alert archive / New Jersey / Special Weather Statements in 2017
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 1, 2017, 6:07 PM EDT for 4 counties in New Jersey. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2017, 6:07 PM EDT (22:07 UTC)
- Expired
- Jul 1, 2017, 6:30 PM EDT
- In force
- 23 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Mercer County, NJ
The radar
The Philadelphia radar (KDIX), 31 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 6:08 PM EDT | TSTM WND DMG | 1 W White Horse, NJ | LARGE TREE FELL ON LAKE AVE. TREE DAMAGED TWO CARS AND JET SKIS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 10.1 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 361 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 752 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.0
The text
As transmitted.
112
WWUS81 KPHI 012207
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
607 PM EDT SAT JUL 1 2017
NJZ012-013-015-017>020-027-PAZ071-106-012230-
Northwestern Burlington-Camden-Ocean-Western
Monmouth-Middlesex-Southeastern Burlington-Mercer-Gloucester-Lower
Bucks-Philadelphia-
607 PM EDT SAT JUL 1 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN OCEAN...
CAMDEN...SOUTHERN MERCER...CENTRAL GLOUCESTER...NORTHERN
BURLINGTON...SOUTHWESTERN MONMOUTH...SOUTHWESTERN MIDDLESEX...
SOUTHEASTERN BUCKS AND CENTRAL PHILADELPHIA COUNTIES...
At 607 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Trenton to Willingboro to near Woodbury
Heights. Movement was east at 20 mph.
Winds up to 40 mph and half inch hail are possible with these storms.
Locations impacted include...
Philadelphia, Trenton, Camden, Gloucester City, Cherry Hill,
Bensalem, Evesham, Mount Laurel, Manalapan, Ewing, Willingboro,
Deptford, Voorhees, Medford, West Deptford, Glassboro, Lindenwold,
Lumberton, Florence and Bellmawr.
LAT...LON 4036 7428 3998 7455 3960 7493 3973 7533
4003 7505 4028 7481
TIME...MOT...LOC 2207Z 275DEG 17KT 4023 7474 4002 7491 3978 7518
$$
SFJWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 1, 4:54 PM EDT, 1 hour 13 minutes earlier.
Area forecast discussion, Jul 1, 4:54 PM EDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
454 PM EDT Sat Jul 1 2017
.SYNOPSIS...
Low pressure south of Hudson Bay will track east tonight
through Sunday and will drag a cold front through the region
late tonight. Several weak disturbances will pass through the
Northeast and Mid-Atlantic Monday and Tuesday. High pressure
moves offshore on Wednesday, and then several waves of low
pressure will impact the area late in the new week.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
A Severe Thunderstorm Watch has been expanded to cover the
entire Mount Holly CWA until 9 pm.
A line of showers and thunderstorms is steadily moving through
the western parts of our CWA attm. A surface trough has reestablished
itself to our west ahead of an approaching cold front and will
continue to move eastward through the afternoon and into this
evening. Instability has built east of this trough while a short
wave/vorticity impulse aloft is approaching from the west as
well. This has lead to the building and strengthening line of
showers and thunderstorms. Conditions should maintain as the
line crosses the rest of the region this evening.
As the short wave/vorticity impulse slides to the east this
evening and instability wanes, the shower and thunderstorm
activity will diminish into the evening as well. It is possible
the storms may die out before reaching the coast. Then a cold
front is expected to move across the area during the overnight
hours and into early Sunday morning. This will allow for dew
points to lower some by daybreak. Overnight lows are not
expected to drop significantly however. There may even be some
patchy fog overnight tonight, however, we are not expecting any
widespread dense fog at this time.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
The cold front moves offshore by early Sunday morning, and
winds become northwesterly or westerly during the day. A mostly
dry forecast is expected as PW values drop below 1 inch, and no
strong short wave/vorticity impulses are expected. Little if any
wind gusts are expected, with winds around 5-10 mph through the
day. Temperatures will be several degrees warmer on Sunday,
however dewpoints will be much lower, so heat index values will
be below advisory levels.
&&
.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
Cold front that passed through the region tonight through
Sunday morning will hang over the Mid-Atlantic, just south of
the MD/DE, Sunday night before drifting farther south towards
the Carolinas on Monday. Meanwhile, surface high pressure builds
in from the north and west as a sharpening upper trough digs
into the Northeast. Several weak upper level shortwaves will
dive into the base of the trough as it passes through the
Northeast.
With the influence of the surface high building into the Great
Lakes and Ohio Valley from Sunday night through Tuesday night,
conditions should remain stable enough to keep widespread
showers and thunderstorms from developing. In addition, surface
dewpoints will be relatively low during this time, as a drying
west wind should mix down enough dry air on Monday for dewpoints
in the upper 50s to low 60s. Dewpoints may then be a few
degrees higher on Tuesday (Independence Day) as winds will be
light enough for afternoon sea breeze development, and the
onshore flow ushers in moisture off the Atlantic. Either way, it
all depends on where each shortwave tracks, and do not have
much more than slight chance-low chance PoPs during this time.
For the afternoon of Independence Day, will keep slight chance
PoPs confined to the southern half of the CWA, as there may be a
bit more interaction with an approaching shortwave and the old
frontal boundary stalled to the south.
Highs on Monday will be in the upper 80s to around 90, and then
may be a couple of degrees cooler on Tuesday with the onshore
flow.
The center of the high passes north of the region, into
northern NY state, Wednesday morning, and then moves offshore
Wednesday night. Meanwhile, another upper trough/500 MB low digs
into the Midwest, and surface low pressure develops out ahead
of it. The stationary boundary across the Mid-Atlantic states
will begin to lift back north as a warm front, and mainly
afternoon convection will fire up out ahead of that approaching
warm front.
Warm front continues to approach Wednesday night and should
lift north through most of the region Thursday. This brings back
an increase to the humidity across the region, as surface
dewpoints rise back up through the 60s and low 70s. This sets
the stage for potentially heavy rain Thursday afternoon as low
pressure continues to approach from the west, and passes mainly
to the north Thursday night. Likely PoPs look good for mainly
northern and western zones Thursday afternoon, and then high
chance PoPs on tap for Thursday night.
For Friday and Saturday, weak areas of low pressure approach
from the west, possibly touching off scattered showers and
thunderstorms. Will generally carry slight chance-chance PoPs
for now given uncertainty.
&&
.AVIATION /21Z SATURDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
VFR CIGS are now in place this afternoon. However, a line of
showers and thunderstorms will move across the area this
afternoon and evening which will lead to a brief period of
reduced conditions. VSBYS may drop to 1-2SM and winds could gust
30-40 knots with the strongest thunderstorms. Once the showers
and thunderstorms move past the area and weaken, VFR conditions
should remain for the beginning of the overnight hours. Some
patchy light fog may develop later in the night into Sunday
morning, as VSBYS could drop to 4-5SM.
Sunday will be VFR with some scattered clouds during the
afternoon around 5,000-6,000 feet.
Winds should generally be 5-10 knots out of the south-southwest
today, before becoming westerly overnight, northwesterly by
early Sunday morning, then southwesterly again during the day.
Some gusts around 15-20 knots may occur this afternoon into the
evening for some areas. No gusts are expected on Sunday.
&&
.MARINE...
The severe thunderstorm watch has been expanded to cover the
coastal waters and Delaware Bay until 9 p.m.
The Small Craft advisory for southern Delaware Bay has been
extended until 11 p.m. Winds are beginning to increase on all of
the waters.
There is a chance of showers and thunderstorms later this
afternoon/early evening which may create locally higher winds
and waves.
OUTLOOK...
Sunday night through Monday night...Winds and seas below SCA
criteria. W-SW winds 10-15 KT. Occasional gusts to 20 KT Monday
afternoon. Isolated showers and thunderstorms possible.
Tuesday through Tuesday night...Sub-SCA conditions. Winds shift
to a NE flow 5-10 KT. Isolated showers and thunderstorms
possible at southern NJ and DE ocean waters, and DE Bay.
Wednesday...Sub-SCA conditions. E winds around 10 KT. Scattered
showers and thunderstorms possible.
Thursday...Sub-SCA conditions. S winds 10-20 KT. Scattered
showers and thunderstorms.
.RIP CURRENTS...
There continues to be a moderate risk for the development of
dangerous rip currents for this afternoon and evening along the
New Jersey shore with seas 3-4 on the ocean with around a 5
second southerly period and southerly winds around 15-20 knots.
The risk for Delaware is low.
Conditions for Sunday look to be lower than today with seas
lowering to 2-3 feet, and winds weakening and becoming more
offshore.
Based on the latest forecasted conditions, there should be a
low risk for the development of dangerous rip currents on Monday
and Tuesday.
Remember! Low risk does not mean no risk! So for safety, swim
only where the lifeguards can see you, and be aware for changing
conditions.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 11 PM EDT this evening for ANZ431-
450>455.
&&
Synopsis...MPS
Near Term...Robertson/PO
Short Term...Robertson
Long Term...MPS
Aviation...Robertson/MPS
Marine...Robertson/MPS/POHazardous weather outlook, Jul 1, 5:05 PM EDT, 1 hour 2 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 505 PM EDT Sat Jul 1 2017 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-022115- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 505 PM EDT Sat Jul 1 2017 ...SEVERE THUNDERSTORM WATCH 389 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. DEZ004-NJZ014-024>026-022115- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 505 PM EDT Sat Jul 1 2017 ...SEVERE THUNDERSTORM WATCH 389 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ430-431-450>455-022115- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 505 PM EDT Sat Jul 1 2017 ...SEVERE THUNDERSTORM WATCH 389 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Jul 1, 5:31 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
531 PM EDT SAT JUL 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG TOPTON 40.50N 75.70W
07/01/2017 BERKS PA TRAINED SPOTTER
TREE REPORTED DOWN ON RAILROAD TRACKS IN TOPTON.
0435 PM TSTM WND DMG MERTZTOWN 40.51N 75.67W
07/01/2017 BERKS PA TRAINED SPOTTER
TREE REPORTED DOWN IN MERTZTOWN.
0447 PM HAIL NORTH CATASAUQUA 40.66N 75.47W
07/01/2017 M0.50 INCH NORTHAMPTON PA TRAINED SPOTTER
0458 PM HAIL RISING SUN 39.70N 76.06W
07/01/2017 M0.25 INCH CECIL MD TRAINED SPOTTER
0520 PM FLOOD MERTZTOWN 40.51N 75.67W
07/01/2017 BERKS PA TRAINED SPOTTER
ROAD FLOODED NEAR THE INTERSECTION OF MEADOW DRIVE AND
PARK AVE IN MERTZTOWN.
&&
EVENT NUMBER PHI1700891
EVENT NUMBER PHI1700892
EVENT NUMBER PHI1700893
EVENT NUMBER PHI1700894
EVENT NUMBER PHI1700895
MEOLALocal storm report, Jul 1, 5:32 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
532 PM EDT SAT JUL 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM TSTM WND DMG NORTH CATASAUQUA 40.66N 75.47W
07/01/2017 NORTHAMPTON PA TRAINED SPOTTER
MULTIPLE TREES AND POWER LINES REPORTED DOWN IN NORTH
CATASAUQUA.
&&
EVENT NUMBER PHI1700890
MEOLALocal storm report, Jul 1, 5:37 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
537 PM EDT SAT JUL 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM TSTM WND DMG ALLENTOWN 40.59N 75.48W
07/01/2017 LEHIGH PA EMERGENCY MNGR
MULTIPLE PLANES OVER TURNED AND SPILLING FUEL AT THE
LEHIGH VALLEY INTERNATIONAL AIRPORT.
&&
EVENT NUMBER PHI1700896
MEOLASpecial weather statement, Jul 1, 5:41 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
541 PM EDT SAT JUL 1 2017
DEZ001-002-MDZ008-012-015-020-NJZ016>018-021>024-027-012215-
Kent-New Castle-Queen
Anne's-Cecil-Kent-Caroline-Salem-Camden-Atlantic-Southeastern
Burlington-Cumberland-Atlantic Coastal Cape May-Cape May-Gloucester-
541 PM EDT SAT JUL 1 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NEW CASTLE...KENT...
NORTHEASTERN QUEEN ANNE'S...NORTHEASTERN CAROLINE...NORTHEASTERN
KENT...SOUTHEASTERN CECIL...SOUTH CENTRAL CAMDEN...ATLANTIC...
CUMBERLAND...SALEM...SOUTHERN GLOUCESTER...CAPE MAY AND SOUTH CENTRAL
BURLINGTON COUNTIES...
At 540 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Penns Grove to near Hartly. Movement was
east at 55 mph.
Winds up to 40 mph are possible with these storms.
Locations impacted include...
Wilmington, Vineland, Dover, Newark, Millville, Bridgeton,
Middletown, Cape May, Cumberland, Glassboro, Hammonton, Pennsville,
Smyrna, Carneys Point, Elsmere, New Castle, Penns Grove, Salem, Buena
and Egg Harbor City.
LAT...LON 3979 7569 3962 7451 3893 7491 3893 7497
3916 7489 3922 7503 3918 7515 3946 7554
3957 7551 3962 7557 3972 7551 3962 7561
3959 7556 3946 7559 3925 7540 3907 7541
3896 7531 3912 7596
TIME...MOT...LOC 2140Z 280DEG 46KT 3974 7546 3913 7577
SFJLocal storm report, Jul 1, 5:53 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
553 PM EDT SAT JUL 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG BIRDSBORO 40.26N 75.81W
07/01/2017 BERKS PA TRAINED SPOTTER
MULTIPLE TREES REPORTED DOWN
0430 PM TSTM WND DMG TOPTON 40.50N 75.70W
07/01/2017 BERKS PA TRAINED SPOTTER
TREE REPORTED DOWN ON RAILROAD TRACKS IN TOPTON.
0435 PM TSTM WND DMG MERTZTOWN 40.51N 75.67W
07/01/2017 BERKS PA TRAINED SPOTTER
TREE REPORTED DOWN IN MERTZTOWN.
0444 PM FLOOD BATH 40.73N 75.39W
07/01/2017 NORTHAMPTON PA SOCIAL MEDIA
2.16 INCHES OF RAIN RECORDED IN 35 MINUTES. FLOODING
REPORTED ON ROADWAYS.
0446 PM TSTM WND GST S ALLENTOWN 40.59N 75.48W
07/01/2017 M59 MPH LEHIGH PA TRAINED SPOTTER
59 MPH GUST RECORDED IN SOUTH ALLENTOWN. SMALL BRANCHES
COVERING SOME ROADWAYS.
0447 PM TSTM WND DMG NORTH CATASAUQUA 40.66N 75.47W
07/01/2017 NORTHAMPTON PA TRAINED SPOTTER
MULTIPLE TREES AND POWER LINES REPORTED DOWN IN NORTH
CATASAUQUA.
0447 PM HAIL NORTH CATASAUQUA 40.66N 75.47W
07/01/2017 M0.50 INCH NORTHAMPTON PA TRAINED SPOTTER
0448 PM TSTM WND DMG ALLENTOWN 40.59N 75.48W
07/01/2017 LEHIGH PA EMERGENCY MNGR
MULTIPLE PLANES OVER TURNED AND SPILLING FUEL AT THE
LEHIGH VALLEY INTERNATIONAL AIRPORT.
0451 PM TSTM WND GST LEHIGH VALLEY INTL AIRP 40.65N 75.44W
07/01/2017 M64 MPH LEHIGH PA ASOS
64 MPH GUST RECORDED AT THE LEHIGH VALLEY INTERNATIONAL
AIRPORT
0458 PM HAIL RISING SUN 39.70N 76.06W
07/01/2017 M0.25 INCH CECIL MD TRAINED SPOTTER
0520 PM FLOOD MERTZTOWN 40.51N 75.67W
07/01/2017 BERKS PA TRAINED SPOTTER
ROAD FLOODED NEAR THE INTERSECTION OF MEADOW DRIVE AND
PARK AVE IN MERTZTOWN.
&&
EVENT NUMBER PHI1700886 PHI1700891 PHI1700892 PHI1700888 PHI1700889
PHI1700890 PHI1700893 PHI1700896 PHI1700887 PHI1700894 PHI1700895
MEOLASpecial weather statement, Jul 1, 6:07 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
607 PM EDT SAT JUL 1 2017
NJZ012-013-015-017>020-027-PAZ071-106-012230-
Northwestern Burlington-Camden-Ocean-Western
Monmouth-Middlesex-Southeastern Burlington-Mercer-Gloucester-Lower
Bucks-Philadelphia-
607 PM EDT SAT JUL 1 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN OCEAN...
CAMDEN...SOUTHERN MERCER...CENTRAL GLOUCESTER...NORTHERN
BURLINGTON...SOUTHWESTERN MONMOUTH...SOUTHWESTERN MIDDLESEX...
SOUTHEASTERN BUCKS AND CENTRAL PHILADELPHIA COUNTIES...
At 607 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Trenton to Willingboro to near Woodbury
Heights. Movement was east at 20 mph.
Winds up to 40 mph and half inch hail are possible with these storms.
Locations impacted include...
Philadelphia, Trenton, Camden, Gloucester City, Cherry Hill,
Bensalem, Evesham, Mount Laurel, Manalapan, Ewing, Willingboro,
Deptford, Voorhees, Medford, West Deptford, Glassboro, Lindenwold,
Lumberton, Florence and Bellmawr.
LAT...LON 4036 7428 3998 7455 3960 7493 3973 7533
4003 7505 4028 7481
TIME...MOT...LOC 2207Z 275DEG 17KT 4023 7474 4002 7491 3978 7518
SFJThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 9:48 PM EDT | Special Weather Statement | PHI | Middlesex | 42 min |
| Jun 30, 9:55 PM EDT | Special Weather Statement | PHI | Middlesex | 20 min |
| Jun 30, 10:32 PM EDT | Special Weather Statement | PHI | Middlesex | 28 min |
| Jul 1, 9:48 AM EDT | Marine Dense Fog Advisory | PHI | 5 hr | |
| Jul 1, 4:24 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Warren | 51 min |
| Jul 1, 5:00 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Warren | 4 hr |
| Jul 1, 5:01 PM EDT | Severe Thunderstorm Warning | PHI | Camden, Gloucester, Salem | 44 min |
| Jul 1, 5:08 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Morris, Somerset, Warren | 52 min |
| Jul 1, 5:10 PM EDT | Special Marine Warning | PHI | 95 min | |
| Jul 1, 5:29 PM EDT | Special Weather Statement | PHI | Sussex | 31 min |
| Jul 1, 5:30 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester | 4 hr |
| Jul 1, 5:35 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester, Mercer, Salem | 40 min |
| Jul 1, 5:41 PM EDT | Special Weather Statement | PHI | Atlantic, Cape May, Cumberland, Salem | 34 min |
| Jul 1, 5:50 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more | 40 min |
| Jul 1, 6:17 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 4 hr |
| Jul 1, 6:22 PM EDT | Special Weather Statement | PHI | Middlesex, Monmouth, Morris | 23 min |
| Jul 1, 6:33 PM EDT | Special Weather Statement | PHI | Burlington, Camden, Cumberland, Gloucester | 27 min |
| Jul 1, 6:59 PM EDT | Special Marine Warning | PHI | 61 min | |
| Jul 1, 7:01 PM EDT | Special Weather Statement | PHI | Atlantic, Burlington, Ocean | 29 min |
| Jun 30, 8:09 PM EDT | Special Weather Statement | PHI | Montgomery | 51 min |
| Jun 30, 8:32 PM EDT | Areal Flood Advisory | PHI | Berks, Bucks, Lehigh, Montgomery | 118 min |
| Jun 30, 9:17 PM EDT | Special Weather Statement | PHI | Bucks | 43 min |
| Jul 1, 2:38 PM EDT | Special Weather Statement | PHI | Berks | 52 min |
| Jul 1, 3:22 PM EDT | Special Weather Statement | PHI | Berks, Carbon | 23 min |
| Jul 1, 3:24 PM EDT | Areal Flood Advisory | PHI | Berks, Lehigh | 3 hr |
| Jul 1, 3:41 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Lehigh, Northampton | 49 min |
| Jul 1, 4:05 PM EDT | Special Weather Statement | PHI | Chester | 40 min |
| Jul 1, 4:20 PM EDT | Flash Flood Warning | PHI | Berks, Lehigh | 4 hr |
| Jul 1, 4:12 PM EDT | Special Weather Statement | PHI | Cecil, Kent, Queen Anne's, Talbot | 33 min |
| Jul 1, 4:38 PM EDT | Severe Thunderstorm Warning | PHI | Cecil, Kent, Queen Anne's | 67 min |
| Jul 1, 5:03 PM EDT | Special Weather Statement | PHI | Queen Anne's, Talbot | 27 min |
| Jul 1, 5:20 PM EDT | Areal Flood Advisory | PHI | Cecil, Kent, Queen Anne's | 4 hr |
| Jul 1, 5:39 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's, Talbot | 51 min |
| Jul 1, 6:27 PM EDT | Special Weather Statement | PHI | Kent | 33 min |
Nearby
Special Weather Statements in New Jersey, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.